A filtration problem through a heterogeneous porous medium

S. Challal, A. Lyaghfouri

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

The flow of a fluid through a heterogeneous porous medium is studied, assuming it is governed by a nonlinear Darcy law and Dirichlet boundary conditions. Under a general condition on the permeability we prove that the free boundary is locally a continuous curve in some local coordinates. We also prove the uniqueness of the reservoirs-connected solution.

Original languageEnglish
Pages (from-to)55-79
Number of pages25
JournalInterfaces and Free Boundaries
Volume6
Issue number1
DOIs
Publication statusPublished - Mar 2004
Externally publishedYes

ASJC Scopus subject areas

  • Surfaces and Interfaces

Fingerprint

Dive into the research topics of 'A filtration problem through a heterogeneous porous medium'. Together they form a unique fingerprint.

Cite this